# SDR CALA2024062501888

- Difficulty date: June 25, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N69804
- Make and model: Boeing 737924ER
- Aircraft serial: 42816
- Aircraft time: 34,113 hours, 12,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Part number: 111A7202
- Condition: Missing
- Location: Support Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SECTION SUPPORT BEAM MISSING STRIKER PLATE AND CHORD DAMAGED.LP CREATED FOR ESFR PURPOSE ESFR CREATED SFR NUMBER 1036615
